# SDR MALA010627

- Difficulty date: June 15, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N505XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2313
- Aircraft time: 7,713 hours, 7,786 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Line
- Part number: 17408543
- Condition: Broken
- Location: Oxygen Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK IN CVG, WHILE STOWING OXYGEN MASK, FOUND LINE BROKEN AT CHECK VALVE AT SEAT 8 D/E/F.  MAINTENANCE REPLACED MASK ASSEMBLY P/N 174085-43, AMM 35-20-31 AT SEAT 8 D/E/F.
